Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Dizziness, black out, legs wobbling, palpitation. Is it due to leak valve? How to fix it?

I was told i have leak in valve wat will need to be done to fix it? Also wen i get up i get relly dizzy at times having to hd on to something! Month ago i was scrunched down for bout half hr aa i waa dtanding felt dizImess coming then a loud buzz in my head i had a black out but it was alll white! I than wobbling my legs and arms wer useless( people around me said seemed like a seizure) i also couldnt speak during this but i heard everything!! I am wondering id these can be related to valve leak! I do also regularly have palpitation aor skip beata? Thank you! And mo i havnt been able to see a dr simce i was tol of the leak! To gwculvergeorge@ WWW.WWWW.WW ( im nora and im 44
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
Your symptoms require investigations to confirm the diagnosis. Regarding a valve leak, you would need to see a cardiologist and undergo an echocardiogram to confirm the diagnosis.
In addition, you should also see a neurologist, and undergo an EEG and MRI brain to confirm or exclude a seizure or any other internal brain problem.
I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor